# SDR RAIA950318

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 1379239L402
- Condition: Cracked
- Location: Rt Pack
- Part time: 8,528 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7496 - DUCT LIGHT ILLUMINATED ON THE RIGHT SIDE.  MAINTENANCE REPLACED RIGHT HEAT EXCHANGER DUCT ASSEMBLY.  (W)
